Theoretical and Computational Developments
Relativistic regular two-component Hamiltonians
Version of Record online: 6 DEC 1998
Copyright © 1996 John Wiley & Sons, Inc.
International Journal of Quantum Chemistry
Volume 57, Issue 3, pages 281–293, 5 February 1996
How to Cite
van Lenthe, E., van Leeuwen, R., Baerends, E. J. and Snijders, J. G. (1996), Relativistic regular two-component Hamiltonians. Int. J. Quantum Chem., 57: 281–293. doi: 10.1002/(SICI)1097-461X(1996)57:3<281::AID-QUA2>3.0.CO;2-U
- Issue online: 6 DEC 1998
- Version of Record online: 6 DEC 1998
- Manuscript Accepted: 20 SEP 1994
- Manuscript Revised: 16 AUG 1994
- Manuscript Received: 22 JUN 1994
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!